# SDR 1212

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 3011180
- Part serial: 26652
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK UNIT FOUND DAMAGED DURING CAP CHECK. BATTERY AND TRAY NEED TO BE REPLACED.  BATTERY PACK (P/N 301-1180) AND TRAY (301-1066) WERE REMOVED AND REPLACED IN ACCORDANCE WITH CMM 33-51-21.
